# SDR DALA12000723123

- Difficulty date: May 24, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 31,398 hours, 16,156 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: L2 Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT UTILITY AREA L2 DOOR SILL FWD AND AFT GIRT BAR FITTING AREA CORRODED AROUND HOLES AS MARK.  REMOVED CORROSION FOUND OUT OF LIMITS IAW SRM 53-41-14.  REMOVED AND REPLACED DOOR SILL IAW SRM 51-42-11, DAMAGE DIMENSION L=1.2 INCH W=0.8 D=0.017 INCH.
